MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. RSP SHOULDER; RSP MONOBLOCK HEMI ADAPTER W/RETAINING SCREWRSP MONOBLOCK HEMI ADAPT

ENCORE MEDICAL, L.P. RSP SHOULDER; RSP MONOBLOCK HEMI ADAPTER W/RETAINING SCREWRSP MONOBLOCK HEMI ADAPT
Catalog Number 510-99-000
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a failed rotator cuff of a hemi arthroplasty for fracture.
 
Additional Manufacturer Narrative
The reason for this revision surgery was a failed rotator cuff and hemi-arthroplasty fracture.The length of the in-vivo service was 5.9 months.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing history of this part.All parts were found to meet design and manufacturing specifications.No non-conforming material reports (ncmr's) were associated with this part.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for failed rotator cuff and fracture was not reported.The scope of this investigation is limited without having the parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
RSP SHOULDER
Common Device Name
RSP MONOBLOCK HEMI ADAPTER W/RETAINING SCREWRSP MONOBLOCK HEMI ADAPT
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key5547364
Report Number1644408-2016-00175
Device Sequence Number562143
Product Code KWS
UDI-Device Identifier00888912144773
UDI-Public(01)00888912144773
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K111735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number510-99-000
Device Lot Number639G1064
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2016
Supplement Report FDA Received Date07/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR